MathSciNet Relay Station
MathSciNet bibliographic data
MR41420 (12,845c) 56.0X
Smirnov, Yu. A necessary and sufficient condition for metrizability of a topological space. (Russian) Doklady Akad. Nauk SSSR (N.S.) 77, (1951). 197–200.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement